# SDR SWIA202164046

- Difficulty date: June 2, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR REF CRJ 200 AMM 20-26-00-910-804    (C CHECK RO 1/20/22)   REMOVED LH AILERON HINGE FITTING BUSHINGS LOCATED AT LH WING AFT SPAR.  REPLACEMENT BUSHINGS INSTALLED AND REAMING TO SIZE COMPLETE AT INBOARD AND CENTER HINGE FITTINGS.  OUTBOARD HINGE FITTING REPLACEMENT BUSHINGS AND REAMING TO SIZE COMPLETED ON W/C 5315. 23832660 / REPLACEMENT HARDWARE FOR INSTALLATION OF LH AILERON OREDERED AND INSTALLED ON W/C 5174. 22892653 / WORK ACCOMPLISHED IAW CRJ 200 AMM 20-26-00--910-803, AMM 20-26-00-910-804, SRM 51-40-11
